# SDR MASA2017041512744

- Difficulty date: April 15, 2017
- Submitted: April 15, 2017
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 3,314 hours, 1,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUM STRIP 1A WILL NOT ILLUMINATE. PLACED ON MEL.
